I m a 34 yr old female. I just got the tuberculosis test yesterday and few hours after I got the injection my hand went painfully numb off and on and still continues to go numb. Was this from the shot or coincidence?
Hi There. A friend of mine had Motiabin in both her eyes. The doctors told her she needed surgery. She started taking Nutriway vitamins for some other issues. She has only been taking these vitamins for 2 months. She went for a general checkup with her doctor few days ago and he said to her what kind of medication are you on . She said she is not on any kind of medication but she is only taking Nutriway vitamins consisting of The 1 daily, 1 Omega 3 three times a day, and 1Concentrated Fruits and Vegetables twice a day, these vitamin tablets all from Nutriway. The doctor said keep taking them as they have helped reduce her Motiabin or Cataract. I myself had issues with Carpal Tunnel syndrome and even after surgery on both wrists I was not ok. I continued to have pain and numbness on both hands, wrists and arms for 6 years even after the surgery. The surgery had brought some relief but it was not 100%. Other chemist vitamins I was having on my doctors suggestion did nothing in 6 years but within few months of taking Nutriway all my symptoms went away or cleared away, even other bodily pains. I wasn t taking them for Carpal Tunnel syndrome. I was taking them for just general health. Nutriways Double X is even better than the Daily as it s more potent but Daily is also good. Good luck. Let me know how it goes for your dad. Hope this brings some relief and some hope for you.
I think it is obvious that if one can take less opiade medication (codeine), that is best. I have a circle of pain (mainly my spine is shot (DX = cervical radiculopathy 01/2012) with the second MRI 11/2012 showing all Cs affected, with the addition of T-1). Therefore, as I put it, my left shoulder can feel like it is going to fall off, and left arm and hand pain and numbness. (Along with the back pain) My question is in reading the insert of the medicine, it says to (not verbatim) not let the pain get too great. I understand the concept that bringing down pain because of not addressing it before it gets too severe, can just make it harder to relieve the discomfort. On the other hand, I do not want to run into a tolerance issue where the medicine is ineffective. I am prescribed 1 to 2/every 6 hrs NTE 6 daily. I usually do not take this much. But, it is with a lot of discomfort. In the past month or so, I am making diligent effort to take no more than four, and am very proud of myself when I can function with just two. l I think compared to the initial onset of the CERVRAD, I have learned to live with the pain better. After all that, my question: The inserts can confuse a PT when they say, not verbatim, and i guess I read it as, don t try too hard to tough out the pain… While at the same time, wanting to keep the medicine effective by less use. Maybe, there is no right or wrong answer? I must function. i do not have help which concerns me.
I am having trouble with my hands. I can t seem to rest after getting off work because my hands goes numb and hurt when i try to go to sleep. I have to hang them down on the side of the bed to ease the pain. I work with my hands and I take Methotrexate 2.5 gram or a skin rash. What can I do.
Hi, my bf and I had dry humping couple of times yesterday. He had 2 boxers on and shorts and I had my panties. We tried to make sure nothing came on me. The next day evening I started feeling nauseous and tired. After a day, I still felt slight nausea but whenever I ate something, it stopped. I urinate a lot too and feel tired. I belch a lot too. My breasts feel a little tender and nipples hurt(i think they hurt because of bf making out on them too much yesterday). Am I pergnant?
I m having an issue with my periods lately. Since I was 12 I got it every month but never knew when in the month I d get it. Often I d get it on holidays or other big events. When I turned 14, they got a lot heavier periods. Pain killers bearly worked. I also just wasn t hungery and could go a whole day or two without eating more than a few bites of food. My mom thinks it might of been an issue inside me that I got from my dad s side of the family. I asked but nothing seemed to match up. Now I m 15. My periods have gotten really weird and it s starting to worry me. I was out and moving a lot over the summer and my periods were almost painless and I could even forget I had it. Once school started for me, I didn t get out as much and my period is more heavy than I remember. Well, at first I just had a lot of spotting for almost a month before I got the full out period. I felt fine for a little bit other than some cramps , but after I moved around and woke up more, I started to feel really sick. I felt like I had a fever , got pale, felt like I was going to puke, and everything in my body seemed to hurt. I had to be sent home it was so bad. This has happened to me before but then I had reason behind it. I thought I was sick from badly cooked food the first time and the other two times I was already sick. But me being in good health other than a runny nose from allergies turning into a fever and sickness when I get my period worries me. I need to find out what s causing this soon because I m tired of having to miss school and other things because of a period that leaves me in so much pain I don t want to leave bed. I ve never had sex and don t take any birth control medication so that takes a lot off the list of what s wrong. Do you know what it might be that s causing my periods to act so weird?
Hi Im 35 years of age, my periods have always been every 28 days for 5 days but I have lost a lot of weight (4 stone ) in the past 2 years & now my periods are all over the place. My period was due on Wednesday but I actually started bleeding last Wednesday (lightly) up until yesterday & today I am losing like a proper period. I just dont know what I can take or do to make it better ? AAAA
Thank you so much for this opportunity.My name is Sandra prior to this time I haven t seen my period( mestrual cycle) for almost 2 years which was in 2010,but on the 30th of August 2012 my period came and I was very excited but didnt show up in september.The next time the mestrual cycle came was in October 12th 2012.I was scheduled to do an IUI but when the doctor had a virginal scan on me he discovered that the lining of the womb is thin and he placed me on 6 tablets of 2mg progynova daily with primolut N . The question is,is the dose not to high having to take 2 tab -3times daily? I took the same drug in 2010 in another city I was asked to take just 1tab daily so am wondering why the doses high and the safety. thank you so much for your response
I have a rash on my arm that could either be poison oak (my husband did wildland training although he took all his gear off outside and I did not tough his things) or shingles . It covers most of my forearm, started with looking like eczema on...
Hi I am a Nurse who works in th Community, I recently bought new car in which I spend short spells in driving betwen patients homes. The car had a strong air freshener which to remove as I kept sneezing . We them moved in to new premises when the...